# SDR AALA20120425012

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 43,552 hours, 20,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AFT AIRSTAIRS EMERGENCY LIGHT LENS BROKE.  REPLACED FORWARD AFT AIRSTAIRS EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
